Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

antibiotic question

does anyone know, my child was on her 6th or 7th day of her 10 day antibiotic and we were gone all day yesterday and i forgot to bring it with and she missed yesterday's 2 doses. she was suppose to take it til the 18th. should i just continue it today as usual?

 
Anonymous

Asked by Anonymous at 7:29 AM on Oct. 15, 2010 in Kids' Health

This question is closed.
Answers (11)
  • If it's an antibiotic that has just enough doses for those 10 days, I usually just give it to my daughter until it's all gone. Even if that means taking it for an extra day because we missed a dose or 2.
    Eviesmommy

    Answer by Eviesmommy at 9:17 AM on Oct. 15, 2010

  • I think you should be okay. I have done this before with my children and she is taking it until the 18th so she still needs it.

    Good Luck!
    cornflakegirl3

    Answer by cornflakegirl3 at 7:41 AM on Oct. 15, 2010

  • I would call the doc just to make sure but you should be able to just start giving it again it was only two doses....Ive done that before when the doc gave me meds and just started again when I rememebered.
    Finkette

    Answer by Finkette at 7:42 AM on Oct. 15, 2010

  • Yes,, get right back on and tie a string around whatever is necessary to remember.
    tootoobusy

    Answer by tootoobusy at 7:50 AM on Oct. 15, 2010

  • Yes, they always say to just continue dosing as usual whenever you miss.
    shanlaree

    Answer by shanlaree at 8:05 AM on Oct. 15, 2010

  • thanks for the answers. would she still take it til the 18th or the 19th now since she missed a day?
    Anonymous

    Comment by Anonymous (original poster) at 8:50 AM on Oct. 15, 2010

  • keep going until she's had it for 10 days
    Ashlynnsmommy07

    Answer by Ashlynnsmommy07 at 11:40 AM on Oct. 15, 2010

  • yes
    mekarevell

    Answer by mekarevell at 8:21 PM on Oct. 15, 2010

  • Just keep going as usual until the meds are gone.
    tyfry7496

    Answer by tyfry7496 at 9:21 PM on Oct. 15, 2010

  • Continue dosing as usual until the meds are gone.
    Pnukey

    Answer by Pnukey at 10:20 AM on Oct. 18, 2010